# SDR USAA119917

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, EXTERIOR SKIN STATION AT 203 ACROSS STRINGER 19R LAP SEAM HAS ELONGATED DENT.  INSTALLED FUSELAGE EXTERIOR SKIN REPAIR AT BS 203, STRINGER 19 RIGHT IAW BOEING TELEX TSI-MIA-99-00002H, 8110-3 DATED NOV 22, 1999 ISSUED.  MATERIAL USED , 2024-T3, .080 INCH, 9 INCH BY 14 INCH.  (M)
